# SDR SWAA2023031502258

- Difficulty date: February 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE ANGLE LOC STA 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER 2023-119388<[01] REPLACED ANGLE LOC STA 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 176A3101 SHEET 4 REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE LOC STA 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 176A3101 SHEET 4 REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED ANGLE LOC STA 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 176A3101 SHEET 4 REV -.  SEE INDIVIDUAL SIGNS-OFF BELOW
